Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 28, 2016, 3:51 PM EDT for Henry County, Randolph County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 3:51 PM EDT (19:51 UTC)
- Expired
- Apr 28, 2016, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Henry County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
379
WUUS53 KIND 281951
SVRIND
INC065-135-282030-
/O.NEW.KIND.SV.W.0030.160428T1951Z-160428T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 PM EDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HENRY COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...
OR 14 MILES SOUTHEAST OF ANDERSON...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...KENNARD...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...
LOSANTVILLE...MODOC...CADIZ...GREENSBORO AND SUMMIT LAKE STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 125 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN INDIANAPOLIS.
&&
LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
3979 8522 3992 8557 4004 8549 4006 8508
TIME...MOT...LOC 1951Z 282DEG 19KT 3997 8547
HAIL...1.00IN
WIND...<50MPH
$$
MRD/JP3 follow-up statements
231
WWUS53 KIND 282004
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT THU APR 28 2016
INC065-135-282030-
/O.CON.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
404 PM EDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES...
AT 404 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...OR
14 MILES NORTHWEST OF CAMBRIDGE CITY...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...LOSANTVILLE...
MODOC AND SUMMIT LAKE STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 130 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
3981 8522 3994 8545 4004 8547 4006 8508
TIME...MOT...LOC 2004Z 273DEG 21KT 3997 8536
HAIL...1.00IN
WIND...<50MPH
$$
MRD/JP207
WWUS53 KIND 282015
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EDT THU APR 28 2016
INC065-135-282030-
/O.CON.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
415 PM EDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES...
AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...OR
11 MILES NORTHWEST OF CAMBRIDGE CITY...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...MOORELAND...LOSANTVILLE...MODOC AND SUMMIT LAKE STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 130 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
3981 8522 3990 8538 4004 8533 4005 8522
4006 8508
TIME...MOT...LOC 2014Z 282DEG 19KT 3996 8529
HAIL...1.00IN
WIND...<50MPH
$$
MRD/JP356
WWUS53 KIND 282027
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT THU APR 28 2016
INC065-135-282036-
/O.EXP.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
427 PM EDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY AND
SOUTHWESTERN RANDOLPH COUNTIES WILL EXPIRE AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
3981 8522 3990 8538 4004 8533 4005 8522
4006 8508
TIME...MOT...LOC 2024Z 282DEG 19KT 3996 8529
$$
MRD/JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:00 PM EDT, 51 minutes earlier.
Area forecast discussion, Apr 28, 3:00 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 300 PM EDT THU APR 28 2016 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 300 PM EDT THU APR 28 2016 AFTER A BRIEF BREAK TONIGHT AND FRIDAY...ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEEKEND ACROSS CENTRAL INDIANA. WEAK HIGH PRESSURE OVER THE GREAT LAKES IS EXPECTED TO BUILD ACROSS INDIANA TONIGHT...PUSHING A COLD FRONT SOUTH TO KENTUCKY. THIS WILL RESULT IN DRY WEATHER TONIGHT AND AGAIN ON FRIDAY. LOW PRESSURE IS THEN EXPECTED TO DEVELOP OVER THE CENTRAL PLAINS AND PUSH THE WARM FRONT BACK NORTH ACROSS CENTRAL INDIANA ON SATURDAY. THIS WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST. YET ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO PASS ALONG THE COLD FRONT AND ACROSS CENTRAL INDIANA ON SUNDAY...BRINGING YET MORE CHANCES FOR SHOWERS AND STORMS. DRY WEATHER WITH COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH MOST OF THE FIRST HALF OF NEXT WEEK. A COLD FRONT WILL PROVIDE THE NEXT CHANCE FOR RAIN AND STORMS NEXT WEDNESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 300 PM EDT THU APR 28 2016 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS LOW PRESSURE OVER SOUTHER CENTRAL INDIANA...LINGERING ALONG A FRONTAL BOUNDARY THAT STRETCHES FROM EASTERN IOWA TO SOUTHERN OHIO AND WEST VIRGINIA. RADAR SHOWS THAT SCT LIGHT RAIN SHOWERS/THUNDERSTORMS DEVELOPING ACROSS CENTRAL INDIANA...ALONG AND NEAR THE BOUNDARY. GIVEN LATEST RADAR TRENDS HRRR SEEMS A BIT OVER AGGRESSIVE WITH PRECIP THIS AFTERNOON AND EARLY EVENING...HOWEVER THE OVERALL TREND APPEARS IN PLACE WITH SCT DIURNAL CONVECTION ALONG AND NEAR THE BOUNDARY LIFTING NORTHWARD THROUGH THE LATE AFTERNOON AND PRECIP DIMINISHING DURING THE EVENING. FORECAST SOUNDINGS SHOW MID LEVEL CAPPING BUILDING DURING THE EVENING HOURS...WHICH SHOULD INHIBIT PRECIPITATION. HOWEVER...FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS CONTINUE TO SUGGEST SATURATED LOWER LEVELS WITH DRY AIR ALOFT AND SUBSIDENCE. THIS COULD LEAD TO SOME DRIZZLE OR FOG DURING THE OVERNIGHT HOURS...HOWEVER ANY PRECIPITATION SHOULD BE RATHER LIGHT...WILL TRY AND HAVE MINIMAL POPS TO NO POPS. THUS WILL TREND LOWS WARMER THAN MAVMOS GIVEN THE EXPECTED CLOUDS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 300 PM EDT THU APR 28 2016 FORECAST SOUNDINGS ON FRIDAY SUGGEST CONVECTIVE TEMPS IN THE UPPER 70S WITH A GOOD MID LEVEL CAP IN PLACE. TIME HEIGHT SECTIONS SHOW SATURATED LOWER LEVELS WITH SUBSIDENCE ALOFT. THUS WILL TREND TOWARD A PARTLY SUNNY SKY. WITH LIGHT N-NW FLOW IN PLACE...CONVECTIVE TEMPS ARE NOT EXPECTED TO BE REACHED. THUS WILL TREND TOWARD A BLEND ON LOWS. CLOUDS ARE EXPECTED TO INCREASE ON FRIDAY NIGHT AS SOUTHERLY FLOW DEVELOPS ACROSS CENTRAL INDIANA DUE TO LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS STATES. FORECAST SOUNDINGS SUGGEST AN OVERRUNNING PATTERN OVERNIGHT...HOWEVER BEST FORCING LOOKS TO ARRIVE AFTER 12Z SAT. THUS WILL TREND TOWARD CLOUD SKY ON FRIDAY NIGHT...ALONG WITH LOWS WARMER THAN MAVMOS. BETTER FORCING ARRIVES ON SATURDAY AS A SHORT WAVE IS EXPECTED TO PUSH TOWARD INDIANA FROM THE SOUTHWEST. 305K ISENTROPIC SURFACE SHOWS EXCELLENT UPGLIDE ON SATURDAY WITH SPECIFIC HUMIDITIES OVER 5 G/KG. FORECAST SOUNDINGS INDICATE A DEEPLY SATURATED COLUMN BY 18Z. THUS WILL TREND TOWARD HIGH POPS ALONG WITH TEMPERATURES COOLER THAN MAVMOS GIVEN EXPECTED RAIN. ADDITIONAL SHORT WAVES ARE LOOK POISED TO PUSH ACROSS INDIANA AND THE OHIO VALLEY ON SATURDAY NIGHT AND AGAIN ON SUNDAY AFTERNOON AND EVENING. MODEL CONTINUE TO SUGGEST THAT THE LINGERING FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH SUNDAY. THUS WILL CONTINUE TO USE POPS AT OR ABOVE MAVMOS AND TREND HIGHS COOLER AND LOWS WARMER THAN GUIDANCE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 217 PM EDT THU APR 28 2016 AS THE LONG TERM BEGINS A FRONT WILL BE EXITING THE AREA AND AN UPPER SHORTWAVE WILL BE MOVING THROUGH. COULD SEE SOME RAIN SHOWERS HANGING AROUND GIVEN THIS. WITH THE FRONT TO THE SOUTH WILL KEEP THUNDER OUT OF THE AREA. HIGH PRESSURE WILL BUILD IN AFTER THAT AND SHOULD SEE MOSTLY DRY WEATHER MONDAY THROUGH TUESDAY. BY WEDNESDAY ANOTHER FRONTAL SYSTEM COULD BRING A CHANCE FOR SHOWERS. MODELS DISAGREE ON INSTABILITY WITH THAT SYSTEM SO WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS. TEMPERATURES SHOULD BE NEAR NORMAL WITH HIGHS IN THE MID TO UPPER 60S AND LOWS IN THE MID TO UPPER 40S. && .AVIATION /DISCUSSION FOR 281800Z TAF ISSUANCE/... ISSUED AT 110 PM EDT THU APR 28 2016 GENERALLY MVFR TO VFR CONDITIONS AT THE SITES OVER THE NEXT FEW HOURS WITH CEILINGS IMPROVING DURING THAT TIME OUTSIDE OF SHOWERS AND STORMS. THAT SAID THERE WILL BE SCATTERED SHOWERS AND SOME STORMS DEVELOPING AROUND THE SITES FOR THE NEXT COUPLE OF HOURS BASED ON RECENT TRENDS...FORECAST LOW LEVEL LAPSE RATES AND RADAR TRENDS. A FRONT WILL REMAIN RELATIVELY STATIONARY OVER THE AREA...MOVING A LITTLE BIT NORTH THIS AFTERNOON AND THEN SINKING SOUTH AGAIN TONIGHT. AS THE FRONT SINKS SOUTH IFR AND WORSE CONDITIONS CAN BE EXPECTED NORTH OF THE FRONT. LOW CONFIDENCE ON EXACTLY WHERE IT WILL END UP...BUT AT THIS TIME LOOKS LIKE KLAF WILL HAVE THE WORST CONDITIONS WITH LIFR OR LOWER CEILINGS...KIND DROPPING TO IFR OR LOWER...AND KHUF AND KBMG BEING ON THE EDGE AND POSSIBLY SOUTH OF LOW CEILINGS AND VISIBILITIES. BY MID MORNING FRIDAY SHOULD SEE IMPROVEMENT IN THE OVERNIGHT CONDITIONS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM...CP AVIATION...CP
Hazardous weather outlook, Apr 28, 3:39 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 339 AM EDT THU APR 28 2016 INZ021-028>031-035>049-051>057-060>065-067>072-291000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 339 AM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS. HAZARDS: HAIL...LIGHTNING...HEAVY RAIN...GUSTY WINDS. TIMING: ANYTIME THROUGH THIS EVENING...BUT GREATEST COVERAGE LIKELY PRIOR TO DAYBREAK THEN AGAIN THIS AFTERNOON AND EARLY EVENING. DISCUSSION: A FRONTAL BOUNDARY WILL LINGER ACROSS THE REGION TODAY. AS LOW PRESSURE TRACKS ALONG IT...EXPECT ISOLATED TO SCATTERED STORMS TO REDEVELOP THIS AFTERNOON...ENDING TONIGHT AS THE LOW MOVES AWAY TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY SATURDAY AND SUNDAY...THEN AGAIN NEXT WEDNESDAY. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS. THE ARRIVAL OF A COLD FRONT BY THE MIDDLE OF NEXT WEEK WILL THEN BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Apr 28, 3:13 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FUNNEL CLOUD 2 NW LEBANON 40.07N 86.50W
04/28/2016 BOONE IN STATE POLICE
FUNNEL CLOUD REPORTED
&&
ELBLocal storm report, Apr 28, 3:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO 2 E WHITESTOWN 40.00N 86.31W
04/28/2016 BOONE IN LAW ENFORCEMENT
TORNADO REPORTED ON GROUND NEAR 800E AND 300S
&&
ELBLocal storm report, Apr 28, 3:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM FUNNEL CLOUD 3 E WHITESTOWN 40.00N 86.29W
04/28/2016 BOONE IN TRAINED SPOTTER
REPORTED ONE HALF MILE NORTHEAST OF COUNTY ROADS 800E
AND 500S
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:50 AM EDT | Special Weather Statement | IND | Warren | 40 min |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 62 hr |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Lawrence, Martin | 5 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 3 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 9 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Gibson, Knox | 9 days |
| Apr 28, 3:26 PM EDT | Tornado Warning | IND | Boone, Hamilton | 19 min |
| Apr 28, 3:39 PM EDT | Severe Thunderstorm Warning | IND | Rush | 36 min |
| Apr 28, 3:44 PM EDT | Tornado Warning | IND | Rush | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.